| Model Number |
MMT-523LNAP |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was 150 mg/dl at the time of the incident.Customer stated that the lip ring of the reservoir was cracked and the o-ring came out.The customer also stated that the reservoir was unable to lock into pump.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform the displacement test due to completely broken reservoir tube lip.Unit had missing reservoir tube o-ring.